# SDR AALA006012

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 51003
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC-CCI - FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES.  OPS CHECK GOOD.  (M)
